# SDR HEEA062898

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2612 · Fire Detection
- Part: Lead
- Part number: 0301017690
- Condition: Broken
- Location: Thermocouple
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADS ON THERMOCOUPLE BROKEN.   REPLACED WITH SERVICEABLE HARNESS.
